It is currently Wed Aug 16, 2017 4:19 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Thu Sep 04, 2014 4:18 pm 
Offline
New Poster
New Poster

Joined: Thu Sep 04, 2014 4:09 pm
Posts: 2
Hi all,

Ive searched the internet lookingbfir a post that has anything to do with what im going through and i cant find one. Im a heroin adict and all around trash can of sorts when it comes to drugs, ive been in and out of NA and my whole family and myself are very fond of the program and recovery itself. I had a good year of clean time and slipped up and did H again to tbe point where i was getting sick. I decided i couldnt lose everything again considering i have come ao far so i decided to get help from suboxone. I could only afford 15 8mg tabs at the time i got them. I took them with succsess, its now 115pm and my third day off of them will be at 8pm, anyways my question is will i withdrawal from such a short period of usage? I have a good job and everything and i cant afford to wd too severely. The last day i took only 8mg. I dont want to go get more because i know it will cause a whirlwind of adiction and dependence and i cant afford to be on it for months let alone years,

Any help would be appriciated, thank you.


Top
 Profile  
 
PostPosted: Thu Sep 04, 2014 9:49 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
Hi germburns,

You will suffer withdrawals either from the Suboxone or the Heroin, or both depending on how long you used both of them. If it was for just a short period of time then it shouldn't be too bad. You may even get off with just some minor symptoms if you're lucky.

Doing opiates for long periods = withdrawals. Only you know how long you used both drugs for so your guess is the best one. I wish you the best and hope you're able to skip the w/d part.

Now be a good addict and take your Suboxone daily. Legally if possible.

rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
PostPosted: Thu Sep 04, 2014 10:56 pm 
Offline
New Poster
New Poster

Joined: Thu Sep 04, 2014 4:09 pm
Posts: 2
Yuup i probably had a two month stint with heroin, so its 3 days today and no minor symptoms just a tad tired and my nose is a little runny, holy shit i might have skipped wd all together. Back to meetings hazah! The ahitty part is tjat im in the hole financially because of the h, but atleast im sober, thank you for your reply


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 5 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group